Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2017, Volume 192, Number 3, Pages 459–472
DOI: https://doi.org/10.4213/tmf9329
(Mi tmf9329)
 

This article is cited in 6 scientific papers (total in 6 papers)

Lie–Poisson structures over differential algebras

V. V. Zharinov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Full-text PDF (469 kB) Citations (6)
References:
Abstract: Based on key elements of Olver's approach to partial differential equations for Hamiltonian evolution, we propose an algebraic construction appropriate for Hamiltonian evolutionary systems with constraints.
Keywords: differential algebra, differential bicomplex, Lie–Poisson structure, Hamiltonian map, Hamiltonian evolution system of partial differential equations, constraint.
Received: 09.01.2017
English version:
Theoretical and Mathematical Physics, 2017, Volume 192, Issue 3, Pages 1337–1349
DOI: https://doi.org/10.1134/S0040577917090057
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. V. Zharinov, “Lie–Poisson structures over differential algebras”, TMF, 192:3 (2017), 459–472; Theoret. and Math. Phys., 192:3 (2017), 1337–1349
Citation in format AMSBIB
\Bibitem{Zha17}
\by V.~V.~Zharinov
\paper Lie--Poisson structures over differential algebras
\jour TMF
\yr 2017
\vol 192
\issue 3
\pages 459--472
\mathnet{http://mi.mathnet.ru/tmf9329}
\crossref{https://doi.org/10.4213/tmf9329}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3693589}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...192.1337Z}
\elib{https://elibrary.ru/item.asp?id=29887813}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 192
\issue 3
\pages 1337--1349
\crossref{https://doi.org/10.1134/S0040577917090057}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000412094700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030152658}
Linking options:
  • https://www.mathnet.ru/eng/tmf9329
  • https://doi.org/10.4213/tmf9329
  • https://www.mathnet.ru/eng/tmf/v192/i3/p459
  • Related presentations:
    This publication is cited in the following 6 articles:
    1. A. K. Gushchin, “Extensions of the space of continuous functions and embedding theorems”, Sb. Math., 211:11 (2020), 1551–1567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. K. Gushchin, “The boundary values of solutions of an elliptic equation”, Sb. Math., 210:12 (2019), 1724–1752  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. K. Gushchin, “On the Existence of L2 Boundary Values of Solutions to an Elliptic Equation”, Proc. Steklov Inst. Math., 306 (2019), 47–65  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. V. Zharinov, “Hamiltonian operators with zero-divergence constraints”, Theoret. and Math. Phys., 200:1 (2019), 923–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. A. K. Gushchin, “A criterion for the existence of Lp boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. V. V. Zharinov, “Hamiltonian operators in differential algebras”, Theoret. and Math. Phys., 193:3 (2017), 1725–1736  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:497
    Full-text PDF :137
    References:59
    First page:26
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025